# SDR UALA2011111806340

- Difficulty date: November 18, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 47,011 hours, 5,587 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE HAS FUEL LEAK OFF OF THE FUEL LINE THAT RUNS BETWEEN THE FUEL PUMP AND THE FUEL OIL COOLER.  LINE RUNS NEXT TO THE ENGINE CASE.  LINE HIGH TEMP WRAP IS PEELED BACK TO EXPOSE METAL BRAIDING FOR APPROX 7 INCHES.  REPLACED NR 3 ENG F11 FUEL LINE.
